# SDR UF6A981214

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - DENT ON TOP OF LEFT HAND HORIZONTAL STABILIZER AT STA 46.375.  MAINTENANCE REMOVED SMALL GOUGE ON TOP SKIN WITH .1875 INCH DRILL AND PERFORMED NDT INSPECTION.  NO FURTHER DEFECTS NOTED.  PULLED DENT TO CONTOUR AND INSTALLED 1 MS20470 AD6 RIVET.  ALODINED, PRIMED AND PAINTED AREA.  WORK DONE IAW ENGINEERING REPORT NR 98-199.  (X)
